# SDR IPXA2024081693530

- Difficulty date: July 19, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5755 · Spoilers
- Part: Rod End
- Condition: Cracked
- Location: Lt Nr 3 Spoiler
- Component: Spoiler, Boeing
- Component part number: 65B0225077A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING, L/H WING NO.3 SPOILER ACTUATOR ROD END FITTING. (REPLACE).  .I.A.W AMM 27-61-02-404-012 REV.111 STEP 3.I ADJUST NO.3 SPOILER TO FLAP CLEARANCE. COMPLETED RII CHECK FOR INSTALL NO.3 SPOILER REF WORK ACTION 3 & 6.
